# SDR COMA0860463

- Difficulty date: November 13, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 23,006 hours, 20,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS PANEL CUTOUT AT 640BB HAS PITTING CORROSION AROUND EDGES.  REMOVED CORROSION IN THE NON CRITICAL AREA AT FUEL ACCESS PANEL 640BB CUTOUT AND FOUND THAT MATERIAL REMOVED WAS WITHIN LIMITS PER REO 601R-57-21-030 REV G.
